# SDR C2XA09SH382

- Difficulty date: October 23, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 24,174 hours, 17,891 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 14521979001
- Condition: Dented
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - SERVICE DOOR JAMMED AND HAS MULTIPLE DENTS.  REPAIRED SERVICE DOOR IAW 5240-01046.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
